# SDR SWAA2025112539060

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N8972S
- Make and model: Boeing 737-8
- Aircraft serial: 36981
- Aircraft time: 378 hours, 188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FLASHLIGHTS IN THE AFT GALLEY FO SIDE DO NOT TEST.   RESET & OPS CHECKED GOOD BOTH AFT GALLEY FO SIDE FLASHLIGHTS REF AMM 25-64-00.
